# SDR TWAA9710201

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 59585701
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ICT - FLT 160 - DURING CRUISE, THE NR 2 ENGINE FIRE LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED THE LOWER ENGINE FIRE DETECTION ELEMENT DUE TO WEAR, MFG PN 5958570-1, MANUFACTURED BY DOUGLAS AIRCRAFT COMPANY.  OPS CHECK NORMAL.  (M)
